# SDR AALA961300

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Operating Rod
- Part number: 69678896
- Condition: Defective
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1503 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR DID NOT EXTEND.  RECYCLED LANDING GEAR AND NOSE LANDING GEAR EXTENDED NORMALLY.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED AND RIGGED NOSE LANDING GEAR DOOR OPERATING ROD.  ALSO, LUBRICATED NOSE LANDING GEAR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
